# SDR SWAA2014100332591

- Difficulty date: September 10, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 47,421 hours, 27,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME OTBD POST CRACKED FROM UPPER INBD HOLE ON FLANGE COMMON TO NR 2 FRAME.  R & R FRAME IAW ACO.
